# SDR ASOA201001300

- Difficulty date: September 9, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 559.00+80 BETWEEN RBL 9 AND RBL 27 IS CORRODED.   REMOVED CAP STRIP AT FS 559.00+80 INTERCOSTAL BETWEEN RBL 9-27 IAW SRM 51-42-06 AND 51-42-10.  AFTER FURTHER INVESTIGATION OF DAMAGE AT FS 559.00+80 BETWEEN RBL 9 AND RBL 27, FOUND DAMAGE TO BE SURFACE CORROSION ON CAP STRIP.  REMOVED THE SURFACE CORROSION IAW SRM 51-21-06.  DEPTH OF DAMAGE REMOVAL WAS .008" DEEP AND IS WITHIN ALLOWABLE DAMAGE LIMITS OF SRM 53-00-00.  ALODINED, PRIMED AND TOPCOATED CAP STRIP IAW SRM 51-25-06 & 51-25-10.   INSTALLED CAP STRIP IAW SRM 51-42-06 AND 51-42-10.
